# SDR FDEA2018091072398

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Condition: Cracked
- Location: Apu Inlet
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON APU INLET SUPPORT STRAP AT BSTA 1787.45  REPLACED STRAP IAW SRM 51-40-02 REV 124.
